# SDR UALA2013040902408

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,826 hours, 13,836 cycles
- Engine: Pwa PW4056
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 706
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 DID NOT START ON IGN NR 2 COMPLIED WITH MEL 7400Q.  PARTS: 671-0073  MR74104  EXCITER - 671-0016  AA134S1 (PLUG)  -  671-1324  10-609660-9 (LEAD).  REPLACED EXCITER PER AMM, OPS CHECK GOOD.
